DOI QR코드

DOI QR Code

CONGRUENCE PROPERTIES OF A DRINFELD MODULAR FUNCTION μ

Choi, So-Young

  • Published : 2009.04.30

Abstract

The Drinfeld modular function ${\mu}$ is a generator of the function field of the Drinfeld modular curve $X_0(T)$ and has an t-expansion with the integral coefficients at infinity. In this paper, we show that the coefficients of ${\mu}$ has congruence properties modulo powers of T.

Keywords

Drinfeld modular form;congruence

References

  1. V. Bosser, Congruence properties of the coefficients of the Drinfeld modular invariant, Manuscripta Math. 109 (2002), no. 3, 289–307 https://doi.org/10.1007/s00229-002-0299-3
  2. D. Jeon and C. H. Kim, On the singular values of the Drinfeld modular function , J. Number Theory 91 (2001), no. 2, 274–283 https://doi.org/10.1006/jnth.2001.2685